Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Concrete Operators

Ed. by Ross, William / Mashreghi, Javad

1 Issue per year

Mathematical Citation Quotient (MCQ) 2017: 0.34

Open Access
See all formats and pricing
More options …

Finite sections of truncated Toeplitz operators

Steffen Roch
  • Corresponding author
  • Technische Universität Darmstadt, Fachbereich Mathematik, Schlossgartenstrasse 7, 64289 Darmstadt, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-12-12 | DOI: https://doi.org/10.2478/conop-2014-0002


We describe the C*-algebra associated with the finite sections discretization of truncated Toeplitz operators on the model space K2u where u is an infinite Blaschke product. As consequences, we get a stability criterion for the finite sections discretization and results on spectral and pseudospectral approximation.

Keywords : Model spaces; truncated Toeplitz operators; Widom’s identity; stability of the finite sections discretization


  • Google Scholar

  • [1] Roch, S., Silbermann, B., C*-algebra techniques in numerical analysis, J. Oper. Theory, 1996, 2, 241-280 Google Scholar

  • [2] Roch, S., Silbermann, B., Index calculus for approximation methods and singular value decomposition, J.Math. Anal. Appl., 1998, 401-426 CrossrefGoogle Scholar

  • [3] Sarason, D., Algebraic properties of truncated Toeplitz operators, Oper. Matrices, 2007, 4, 491-526 CrossrefGoogle Scholar

  • [4] Treil, S.R., Invertibility of Toeplitz operators does not imply applicability of the finite section method, Dokl. Akad. Nauk SSSR, 1987, 3, 563-567 (Russian) Google Scholar

  • [5] Böttcher, A., Silbermann, B., Introduction to Large Truncated Toeplitz Matrices, Springer-Verlag, Berlin, Heidelberg, 1999 Google Scholar

  • [6] Hagen, R., Roch, S., Silbermann, B., C*-Algebras and Numerical Analysis, Marcel Dekker, Inc., New York, Basel, 2001 Google Scholar

  • [7] Nikolski, N.K., Treatise on the Shift Operator, Springer-Verlag, Berlin, 1986 Google Scholar

  • [8] Garcia, S.R., Ross, W.T., Wogen, W.R., C*-algebras generated by truncated Toeplitz operators, In: Cepedello Boiso, M., Hedenmalm, H., Kaashoek, M., Montes Rodriguez, A., Treil, S. (Eds). Concrete Operators, Spectral Theory, Operators in Harmonic Analysis and Approximation, 22nd Workshop in Operator Theory and Its Applications (Sevilla, July 2011), Springer, Basel, 2014, 181-192 Google Scholar

About the article

Received: 2014-01-24

Accepted: 2014-04-23

Published Online: 2014-12-12

Citation Information: Concrete Operators, Volume 2, Issue 1, ISSN (Online) 2299-3282, DOI: https://doi.org/10.2478/conop-2014-0002.

Export Citation

© 2014 Steffen Roch. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yinyin Hu, Jia Deng, Tao Yu, Liu Liu, and Yufeng Lu
Journal of Function Spaces, 2018, Volume 2018, Page 1

Comments (0)

Please log in or register to comment.
Log in